The open-loop zero-sum linear quadratic impulse free descriptor differential game

M.W. Musthofa, J.C. Engwerda, S. Salmah, A. Suparwanto

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this paper we study the open-loop zero-sum linear quadratic differential game for descriptor systems that have index one. We present both necessary and sufficient conditions for the existence of an open-loop Nash equilibrium. We also relate the existence of an open-loop Nash equilibrium with the theory of invariant subspaces.
Original languageEnglish
JournalInternational Journal of Applied Mathematics and Statistics
Volume35
Issue number5
Publication statusPublished - 2013

Fingerprint

Zero-sum
Differential Games
Impulse
Descriptors
Nash Equilibrium
Quadratic Differentials
Descriptor Systems
Invariant Subspace
Necessary Conditions
Sufficient Conditions

Cite this

Musthofa, M.W. ; Engwerda, J.C. ; Salmah, S. ; Suparwanto, A. / The open-loop zero-sum linear quadratic impulse free descriptor differential game. In: International Journal of Applied Mathematics and Statistics. 2013 ; Vol. 35, No. 5.
@article{0596122ce3954ed5b91c137d84102d39,
title = "The open-loop zero-sum linear quadratic impulse free descriptor differential game",
abstract = "In this paper we study the open-loop zero-sum linear quadratic differential game for descriptor systems that have index one. We present both necessary and sufficient conditions for the existence of an open-loop Nash equilibrium. We also relate the existence of an open-loop Nash equilibrium with the theory of invariant subspaces.",
author = "M.W. Musthofa and J.C. Engwerda and S. Salmah and A. Suparwanto",
year = "2013",
language = "English",
volume = "35",
journal = "International Journal of Applied Mathematics and Statistics",
issn = "0973-7545",
publisher = "Centre for Environment Social and Economic Research",
number = "5",

}

The open-loop zero-sum linear quadratic impulse free descriptor differential game. / Musthofa, M.W.; Engwerda, J.C.; Salmah, S.; Suparwanto, A.

In: International Journal of Applied Mathematics and Statistics, Vol. 35, No. 5, 2013.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The open-loop zero-sum linear quadratic impulse free descriptor differential game

AU - Musthofa, M.W.

AU - Engwerda, J.C.

AU - Salmah, S.

AU - Suparwanto, A.

PY - 2013

Y1 - 2013

N2 - In this paper we study the open-loop zero-sum linear quadratic differential game for descriptor systems that have index one. We present both necessary and sufficient conditions for the existence of an open-loop Nash equilibrium. We also relate the existence of an open-loop Nash equilibrium with the theory of invariant subspaces.

AB - In this paper we study the open-loop zero-sum linear quadratic differential game for descriptor systems that have index one. We present both necessary and sufficient conditions for the existence of an open-loop Nash equilibrium. We also relate the existence of an open-loop Nash equilibrium with the theory of invariant subspaces.

M3 - Article

VL - 35

JO - International Journal of Applied Mathematics and Statistics

JF - International Journal of Applied Mathematics and Statistics

SN - 0973-7545

IS - 5

ER -